# SDR AALA20131216006

- Difficulty date: December 16, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 46,807 hours, 22,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANT 1510 CRACKED AT TAIL CONE ALIGNMENT PIN AT THE 3 O CLOCK POSITION.  INSTALLED REPAIR DOUBLER IAW EA MD80-53-032880.
